# SDR YENA201804140435

- Difficulty date: April 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON INSIDE CABIN R2 DOOR SILL AT FR 66 STR 23R. REMOVED CORROSION VERIFIED BEYOND 25% ALLOWABLE LOSS LIMITS IAW SRM 53-41-14-283-002 REMOVED AND REPLACED AFT RT SILL AT FRAME 66 IAW SRM 51-42-11.
